MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 90 CM; SCS LEAD
Model Number 3169
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective stimulation with their scs system.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein the scs system was explanted to address the issue.It is unknown which lead is liable.
 
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 4 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: quattrode lead wide spaced, 90 cm, model: 3169, udi: (b)(4), serial: (b)(6), batch: 6245385.Common device name: quattrode lead wide spaced, 90 cm, model: 3169, udi: (b)(4), serial: (b)(6), batch: 7585712.Common device name: quattrode lead wide spaced, 90 cm, model: 3169, udi: (b)(4), serial: (b)(6), batch: 7629574.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD WIDE SPACED, 90 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19391628
Report Number1627487-2024-08766
Device Sequence Number6861585
Product Code LGW
UDI-Device Identifier05414734406116
UDI-Public(01)05414734406116(10)5850689(17)190210
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2019
Device Model Number3169
Device Catalogue Number3169
Device Lot Number5850689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG; SCS LEAD; SCS LEAD (2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight113 KG